EconPapers    
Economics at your fingertips  
 

Generic Finiteness of Outcome Distributions for Two Person Game Forms with Three Outcomes

Carlos Pimienta (c.pimienta@unsw.edu.au)

No 2007-20, Discussion Papers from School of Economics, The University of New South Wales

Keywords: Generic finiteness; game forms; Nash equilibrium (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
Pages: 5 pages
Date: 2007-07
New Economics Papers: this item is included in nep-gth
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://wwwdocs.fce.unsw.edu.au/economics/Research/WorkingPapers/2007_20.pdf (application/pdf)

Related works:
Journal Article: Generic finiteness of outcome distributions for two-person game forms with three outcomes (2010) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:swe:wpaper:2007-20

Access Statistics for this paper

More papers in Discussion Papers from School of Economics, The University of New South Wales Contact information at EDIRC.
Bibliographic data for series maintained by Hongyi Li (hongyi@unsw.edu.au).

 
Page updated 2025-04-01
Handle: RePEc:swe:wpaper:2007-20